# SDR CALA2017121904525

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 71,466 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK THE EMERGENCY LIGHT FIND THAT THE DOOR 1 CENTER FROM RIGHT FLOOR PROXIMITY LIGHT DAMAGED. REPLACED THE CABIN DOOR NR 1 CENTER RIGHT FLOOR PROXIMITY LIGHT AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-05-960-80 2 REV 81.
